# SDR VJ970019

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Cracked
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND THE FORWARD CARGO PIT DOOR CUTOUT IS CORRODED AROUND BOTH BOTTOM DOOR STOP STATION 389-408, STRINGER 28R.  REMOVED CORROSION IAW DC9 SRM 51-10-3, MATERIAL LOSS 50 PERCENT, OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1.  REMOVED CUTOUT TO BE WELDED IAW DC9 SRM 51-30-2, 51-30-1.  ANNEALED AND WELDED PART IAE VJ EA 12-5310-29-1068A.  HEAT TREATED PART, REMOVED LOWER DOOR PAN FOR CRACK, THREE PAN SEGMENTS AND 4 REPAIR SPLICES IAW DC-9 SRM 51-30-1, 51-30-2.  INSTALLED 1 DOOR PAN SEGMENT AND 4 SPLICES.  INSTALLED CARGO DOOR JAM IAW DC-9 SRM 51-30-2, 51-30-1, AND EA 12-5310-29-C1068A FORWARD CARGO DOOR CUTOUT.  (M)
